# SDR IPXA2021072872220

- Difficulty date: July 12, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 22,586 hours, 13,942 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Strap
- Condition: Damaged
- Location: Rudder Cap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300WHILE REMOVING DAMAGED RUDDER CAP,FOUND UNDERLINING STRUCTURE I/B AND O/B T/E STRAP DAMAGED FROM LIGHTENING STRIKE.REPAIRED PER A300 SRM 55-41-21.
